# SDR R61A201603030185

- Difficulty date: March 3, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 21,106 hours, 16,702 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: DSRP6F5464
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, HINGE BEARING NR 1 FOR LT ELEVATOR HAS PITTING.  MAINTENANCE R & R HINGE BEARING NR 1 FOR LT ELEVATOR IAW AMM 20-10-08, PN DSRP6-F5464, BEARING.
